# SDR REXA2013082001600

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 22,025 hours, 19,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST FOUR EMERGENCY FLOOR LIGHTS NOT WORKING.  R & R EMERGENCY FLOOR LIGHT CABLE. OPS CHECKED GOOD IAW AMM 33-51-00.
